American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94.00) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. R. Berlekamp. Factoring polynomials over large finite fields . Math. Comp. 24 (1970) 713-735. MR 0276200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert J. McEliece. Factorization of polynomials over finite fields . Math. Comp. 23 (1969) 861-867. MR 0257039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Charles Walmsley and Arthur S. G. Grant. The Fourier transform of $[c^{2k}+(x-x^{-1})^{2k}]^{-1}$ arising from study of tuned circuit spectra . Math. Comp. 14 (1960) 193-195. MR 0111987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1